# SDR SWAA002301

- Difficulty date: November 11, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 52,139 hours, 25,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SVC DOOR FUSELAGE SKIN CUTOUT CRACKED AT AFT LOWER CORNER.  REPAIRED SKIN PER SRM.
